JournalszaaVol. 21, No. 1pp. 203–208

Stably Solvable Maps are Unstable under Small Perturbations

  • Massimo Furi

    Università di Firenze, Italy
Stably Solvable Maps are Unstable under Small Perturbations cover
Download PDF

Abstract

We show that the set of stably solvable maps from an infinite dimensional Banach space EE into itself is not open in the topological space C(E)C(E) of the continuous selfmaps of EE. The question of whether or not this set is open is related to nonlinear spectral theory and was posed in [7].

Cite this article

Massimo Furi, Stably Solvable Maps are Unstable under Small Perturbations. Z. Anal. Anwend. 21 (2002), no. 1, pp. 203–208

DOI 10.4171/ZAA/1072